# SDR SWAA2024022644186

- Difficulty date: January 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB-INTERCOSTAL LOCATED AT FWD GALLEY AREA FLOOR STRUCTURE BETWEEN BS312 AND BS328 LBL47 2024-69061<[01] ON;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED AT FWD GALLEY AREA FLOOR STRUCTURE BETWEEN BS312 AND BS328 LBL47 I.A.W. B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 ITEM 9 AND DRAWING #141A5400 SHEET 26 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
